# SDR 95FDEA01478

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-23
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE FLOOR STA 480 LT CORROSION ON UNDERSIDE OF FLOOR BEAM BETWEEN LBL 24 AND LBL 45 AROUND FASTENER HOLES.  REMOVED CORROSION NR 7 ABOVE LOCATION PER SRM 51-10-06.  CORROSION REMOVED BEYOND LIMITS, REPAIRED CORRODED FLOOR BEAM PER 53-10-8 FIG 5.
